# SDR DALA2023041803073

- Difficulty date: April 14, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CORROSION ON FITTINGS OF GIRT BAR AT R1, L1, AND R4 PASSENGER DOORS (PTAS). CORRECTIVE ACTION: SUMMARY NRC OF 00219: FITTINGS OF GIRT BAR AT R1, L1, AND R4 PASSENGER DOORS WERE REPLACED PER B757-200 AMM 25-66. (2719536)
